MAUDE Adverse Event Report: LUTONIX, INC LUTONIX 018 DRUG COATED DILATATION CATHETER; DRUG COATED BALLOON PTA CATHETER

LUTONIX, INC LUTONIX 018 DRUG COATED DILATATION CATHETER; DRUG COATED BALLOON PTA CATHETER
Model Number 9014
Medical Device Problem Codes Deflation Problem (1149); Difficult to Remove (1528); Detachment of Device or Device Component (2907); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.D2b (prc; onu).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A patient underwent a drug coated angioplasty procedure using the lutonix 018 drug coated dilatation catheter.During the procedure the balloon was allegedly failed to deflate.Reportedly there was difficulty in retracting the device through the introducer sheath.And the balloon and catheter also got attached to the wire, requiring wire to be cut.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one lutonix 018 drug coated balloon catheter returned for evaluation.Upon visual evaluation, it was noted the catheter was received in two segments.The y-body was detached from the main catheter with the strain relief still attached.The second segment was the balloon and catheter loaded over an unknown guidewire.It was noted the balloon was bunched throughout its length, the inner gw lumen was twisted within the balloon and on the proximal end of the balloon.Due to the condition of the returned device such as detachment, functional testing cannot be performed for deflation issue or difficult to remove.Therefore, the investigation is inconclusive for the reported deflation issue as no functional testing was performed due to the condition of the device received.The investigation is confirmed for the reported difficult to remove and identified material deformation as balloon was noted to be bunched, and inner guidewire lumen was twisted within the balloon, which could have caused difficulty in removing the device through the sheath.A definitive root cause for the reported deflation issue, difficult to remove and identified material deformation could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H6 (device, component, method, result, conclusion).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
LUTONIX 018 DRUG COATED DILATATION CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
LUTONIX, INC
9409 science center dr
new hope MN 55428
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22477146
Report Number3006513822-2025-00047
Device Sequence Number12766356
Product Code PRC
UDI-Device Identifier00801741177606
UDI-Public(01)00801741177606(17)261107(10)GFHY0422
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9014
Device Catalogue NumberLX1813051005F
Device Lot NumberGFHY0422
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age81 YR
Patient SexFemale
Patient RaceWhite